# SDR DALA13007603214

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FWD CARGO BAY AT FR32  BETWEEN CENTER LINE AND STR 43R, SHEAR TIE HAS CORROSION.  R & R SHEAR TIE IAW SRM 51-42-11 DAMAGE DIM; L=1.5" W=1.020" D=.020".  NO ALLOWABLE LIMITS ESTABLISHED IN SRM.
